# SDR AALA202407085942

- Difficulty date: July 6, 2024
- Submitted: July 8, 2024
- Operation: Air carrier
- Aircraft: N893NN
- Make and model: Boeing 737823
- Aircraft serial: 33316
- Aircraft time: 35,604 hours, 15,222 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: UNKNOWN
- Condition: Incorrect
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT ATTENDANTS INFORMED US THAT THE OVER WING EXIT SIGNS WERE INCORRECT AND DID NOT HAVE THE DIRECTION ARROWS. REMOVED AND REPLACED OVERWING EXIT SIGNS. PER AMM 33-51-01. NO FURTHER DEFECTS NOTED.
